# SDR UPS99229259

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI 3 CRACKS ON RT MLG WHEEL WELL PRESSURE FLOOR BBL10 TO BBL12 APPROX A T BS920.  CRACKS REPAIRED IAW EO B727-5310-0088-K APPX C.
